# SDR DHL2000366002

- Difficulty date: October 15, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

YELLOW SYSTEM HYDRAULIC FLUID LOSS TO 0 DURING LANDING AT CVG AND PRESSURE WAS 0 ALSO FOUND HYD LINE FROM GROUND SPOILER HYDROMECHANICAL SELECTOR AT FEED THRU JUST ABOVE GEAR LOOSE.RESECURED HYD LINE SERVICED YELLOW SYSTEM A/300 M/M 12-30-00 SYSTEM OPS SERVICABLE PER 227-62-11
